# SDR 2024FA0000535

- Difficulty date: July 13, 2024
- Submitted: July 26, 2024
- Operation: General aviation
- Make and model: Airbus A330-243
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LONGITUDINAL BEAM AT FR36, -Y2462 FOUND CORROSION AT CROWN
